# SDR P5CA9700740

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION FITTING AFT END CRACKED.  REPLACED NLG LT TRUNNION SUPPORT FITTING.  ALIGNMENT CHECKED OUT PER BOEING SRM 51-10-08.
